# SDR VNAA202402050019

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905741240
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 AT RH WING.  RIB LEADING EDGE SS57.16 AT RH WING WAS REPAIRED PER REO 690-57-41-240 REV - -
